Том 71
№ 11

All Issues

Popovich O. V.

Articles: 1
Article (Ukrainian)

Existence and stability of periodic solutions for chains of connected oscillators

Maistrenko Yu. L., Popovich O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 943–950

We consider a nonlinear system of difference equations. This system corresponds to chains of N symmetrically connected oscillators with sufficiently general type of connection, which includes, among others, local and global connection. We prove a theorem on the existence and stability of space-time periodic solutions of such systems for sufficiently small values of the parameter of connection ɛ.